Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Berry-Esseen bounds for the multi-dimensional central limit theorem


Author: R. N. Bhattacharya
Journal: Bull. Amer. Math. Soc. 74 (1968), 285-287
DOI: https://doi.org/10.1090/S0002-9904-1968-11923-8
MathSciNet review: 0226706
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bergström, On the central limit theorem in R>1, Skand. Aktuarietidskr. 28 (1945), 106-127. MR 15704
  • 2. A. C. Berry, On the accuracy of Gaussian approximation to the sum of independent variates, Trans. Amer. Math. Soc. 49 (1941), 122-136. MR 3498
  • 3. P. Billingsley and F. Topsoe, Uniformity in weak convergence, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 7 (1967), p. 1-16. MR 209428
  • 4. C. G. Esseen, Fourier analysis of distribution functions: A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1-125. MR 14626
  • 5. R. Ranga Rao, Some problems in probability theory, Ph.D. thesis, Calcutta University, 1960.
  • 6. R. Ranga Rao, On the central limit theorem in R, Bull. Amer. Math. Soc. 67 (1961), 359-361. MR 133150


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11923-8

American Mathematical Society